# SDR AALA202011139005

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 16,184 hours, 7,331 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND MIGRATED PASSENGER CREW DOOR 831 SUPPORT ARM UPPER HINGE FITTING PASSENGER CABIN.  REPLACED PASSENGER CREW DOOR 831 SUPPORT ARM UPPER HINGE FITTING, IAW AMM 52-11-31-400-002-A STEP 4F.
